# SDR USAA2009061591482

- Difficulty date: June 13, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 29,329 hours, 10,586 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1510 - PHL - EEL - FLIGHT ATTENDANT'S FLASHLIGHT AT 3L NEEDS TO BE CHANGED OUT.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT F/A FLASHLIGHT 3L.
